Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

With solitary kidney, have delayed period, negative pregnancy test, sharp pains below stomach. What could be wrong?

I m 1 month and 4 days late already. I have taken some pregnancy test but come out negative. I have a solitary kidney and when I had first started my period they were irregular but I have had them regular for about 2 years now. I have a severe sharp pain just below my stomach for 2 whole days already. What s going on with me?
Asked On : Fri, 26 Oct 2012
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Thanks for consulting us.
I think you should have a blood pregnancy test, a trans-vaginal ultrasound & an Ultrasound KUB on urgent basis. As, the two most important differentials coming to my mind are ectopic pregnancy & some problem with your urinary tract like stones. Ectopic pregnancy is a life threatening condition which must be ruled out.
Urine pregnancy tests are very reliable but sometimes they give false results.
Wish you good health.
Take care.
Answered: Wed, 7 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor